# SDR HALA2019053100268

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 3,200 hours, 4,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN DOOR 1L WORKS INTERMITTENTLY.  CLEANED LIGHT CONNECTION AND OPS CHECKED OK. OK FOR SERVICE.
